# SDR ABXA9701036

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5520 · Elevator Structure
- Part: Cusp Web
- Part number: 99107555
- Condition: Cracked
- Location: Bs 1023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB AT STA 1023 AND LBL 56 CRACKED.  REPAIRED CUSP WEB IAW DC9 SRM 53-01.
